Topics Heart check up
  Topics Heart check up

Heart check up

Find latest answers to Heart check up questions, Heart check up articles, Heart check up news and clinic/doctors who deal with Heart check up.

i am having rapid heart beats n i can hear my heart beat...i was on a levoflox 750 3 months ago for 5 days for UTI..and last months i was on amoxicoliin and clarithromycin for my stomach gastristis,...currently im on razo 20 and spasril ...pls help

Hello, Fast heart rate is very common side effect of spasril plus razo 20 causes anxiety as side effect which again leads to increase heart rate. Ask your physician to lower the dose of spasril or to give some other drug for gastritis. Bring these changes in your lifestyle you will surely get benefit : - Eat smaller,more frequent meals - Avoid irritating foods(spicy,acidic,fried and fatty) - Avoid pain killers - Avoid alcohol consumption - Manage stress as it can worsen gastritis Wish yo ...

Read Complete Answer


sir, My mom aged 63yrs having Blood clot DVT. I decided to take her for check up by flight. I want to know that Is there will be any problem if she fly? what are the treatments and proceedures?

Hi, Your mother is having DVT and flying increases the risk of dislodgement of thrombus,and flying is not advised in such a situation. If she has to fly in some kind of extreme situation which cannot be avoided then follow the following precautions 1) Keep her limb moving continuously,although not too much 2) If the flight is too long,heparin injection might be recommended ( depending on her tests - PT, APTT ) 3) Blood thinners might be given 4) Straighten up legs and bend legs; ta ...

Read Complete Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...

Read Complete Answer


hi i have a female friend , she used to to smoke Hookah tobacco for 3 months then suddenly she stopped smoking , now she feels heart pain (heart beats faster ), chest pain (hard to breath and some timed coughs blood ) and back pain when she went to the hospital the doctor said you must stop smoking hookah gradually not stop suddenly so what do u recommend and is it true that this is the only solution for this problem ? or is there some kind of pills or medical solution? i don't her to smoke again cause if she tries again she may be addicted again to hookah tobacco so please i want a better solution then this solution

Hi, Since you have not told me about the age of the patient ,with only history available that she was a smoker,following might be the causes - - Bronchitis - Brochiectasis - Lung carcinoma - Pneumonia For all of these you will have to leave smoking.You may quit smoking suddenly but doctors at might not recommend it because this might suddenly lead to dropping of hormone levels in blood which might cause depression. For knowing about the exact cause about the disease, I will have to know ...

Read Complete Answer


Hi , My dad is 68 years old.He is diabetic and suffering from blood pessure. Also he has Sleep apnea issues..Offlate he is sleeping excessively, speaks while sleeping and also speaks assuming that a person is nearby (while the person is nt in the vicinity)..What can be the reason for the same?..A friend of mine asked me to check sodium levels..If that has to be tested , should that be done before fasting...

Hi, You told me that your father is having hallucinations(he sees what is not there actually),these are commonly seen due to hyperosmolar, hyperglycemic , nonketotic syndromes. The cause of hallucination is usually rapid rise in blood sugar.(the cause might be some exisiting infection in body). I have never heard of hallucination due to electrolyte imbalance,however you may get it checked as(electrolyte imbalance) definitely can cause confusion. Rest if he has very high blood sugar, dehydrat ...

Read Complete Answer


I have a heart sinking feeling and also the heart rate increases. This also adds up to my anxiety. I got an ECG and TMT done and both came normal. Not sure what next steps should I take? Please advise.

Hi, The heart sinking feeling you described is usually can be due to sudden decrease in blood pressure specially in hypertensives. It can also be due to decrease in blood sugar if you are a diabetic or may be at times it could be stress induced. The other cause can be vestibular system related or some problems with your ear drums,then may be if you have continuous headache(migraine),some neurological problem or problem related to your eyesight or just simply weakness in your body. Many people ...

Read Complete Answer





my g.f is 26 yr old,her periods comes on 5th date ,after sex at 3 rd feb ,she take a tablet of unwanted 72 then check home pregnency test it is negative and after 1month and 10 days there is no any symptomps of pregnency and home pregnency result will also be negative bt there is problem her periods had not come after 1month and 10 days..?,my g.f consult a gyno-bt without any checkup she gives a dose of mifepristone and mesoprostal ..after taken these medicine periods has not come...what can we do?

Hi, There were a certain points which were a little unclear,how many times was urine pregnancy test negative and when. After how many days was it done importantly and when was it done last(date of urine pregnancy test). If urine pregnancy test is negative then there is no point why any gynaec would prescribe you mifepristone. The drug prescribed should not have been prescribed to you at least without confirming pregnancy by a urine pregnancy test and an ultrasound. The drug mifepristone is ef ...

Read Complete Answer


Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India
  •  575 Doc Points

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  520 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1430 Doc Points

Dr. Gomatthi Chinnaswamy

  • Sexual Health Medicine
  •  Coimbatore, India
  •  139 Doc Points

Dr. Mehul Thakkar

  • Tuberclosis & Respiratory Diseases
  •  Mumbai, India
  •  307 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. jayaprakash Thirumalareddy

  • Dentist
  •  Hyderabad, India
  •  105 Doc Points

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India
  •  220 Doc Points

James Heart Care

Internal Medicine
ATS Complex, Garacharma , Canara Bank, SBI ATM, Eyecon, Be U.
   Port Blair, India